Alert archive / Wyoming / Special Weather Statements in 2009
Special Weather Statement, NWS Riverton, WY
NWS Riverton, WY issued this special weather statement at Jul 19, 2009, 2:21 PM MDT for Fremont County, Wyoming. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2009, 2:21 PM MDT (20:21 UTC)
- Expired
- Jul 19, 2009, 3:00 PM MDT
- In force
- 39 min
- Issued by
- NWS Riverton, WY
County Fremont County, WY
The radar
The Riverton/Lander radar (KRIW), 22 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 8.4 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5745 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KRIW 192021 SPSRIW SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 221 PM MDT SUN JUL 19 2009 WYZ017-192100- WIND RIVER BASIN- 221 PM MDT SUN JUL 19 2009 ...SIGNIFICANT WEATHER ADVISORY FOR FREMONT COUNTY UNTIL 300 PM MDT... AT 219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF MORTON...OR 18 MILES NORTH OF FORT WASHAKIE...MOVING EAST AT 20 MPH. ONE HALF INCH DIAMETER HAIL...VERY HEAVY RAIN AND AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. RESIDENTS IN CENTRAL FREMONT COUNTY...INCLUDING THE LOCATIONS OF MORTON...PILOT BUTTE RESERVOIR...STATE HWY 134 MILE MARKER 20 AND OCEAN LAKE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4329 10835 4299 10859 4319 10900 4337 10893 TIME...MOT...LOC 2021Z 284DEG 17KT 4326 10884 $$ SMITH
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this special weather statement went out at Jul 19, 3:21 AM MDT, 11 hours earlier.
Area forecast discussion, Jul 19, 3:21 AM MDT, 11 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 321 AM MDT SUN JUL 19 2009 .SHORT TERM...TODAY THROUGH TUESDAY NIGHT ISOLATED LIGHT SHOWERS/VIRGA CONTINUE TO MOVE FROM SOUTHERN YELLOWSTONE PARK EAST-SOUTHEASTWARD THROUGH EXTREME SOUTHERN JOHNSON COUNTY EARLY THIS MORNING. THESE SHOWERS WILL CONTINUE TO DEVELOP AND MOVE EAST AS WEAK SHORT- WAVE TROUGHS/VORT MAXIMA CONTINUE TO MOVE THROUGH THE STATE THROUGH THIS MORNING. WARM TO VERY WARM TEMPERATURES REMAIN OVER CENTRAL WYOMING EARLY THIS MORNING AS A PORTION OF THE H7 THERMAL RIDGE ADVECTS EASTWARD OVER THIS AREA AND CLOUD COVER INCREASES. UPPER LEVEL RIDGE AXIS OVER THE STATE TRANSLATES EAST DURING THE DAY AS A STRONG CLOSED LOW MOVES THROUGH WEST- CENTRAL CANADA. NAM12 AND GFS BACKING OFF ON HOT H7 TEMPS EAST OF THE DIVIDE THIS AFTERNOON. IT WILL NOT TAKE MUCH SUN...HOWEVER...TO WARM WEAK OR NON EXISTENT INVERSIONS EAST OF THE DIVIDE TODAY. STILL EXPECTING NEAR 90F TO LOW 90S IN THE LOWER ELEVATIONS BUT MID 90S NOT LIKELY. H7 TEMPS OF 18-19C FORECAST OVER SOUTHWEST AND WEST- CENTRAL WYOMING SO ANOTHER HOT DAY IN STORE. MAINLY HIGH LEVEL MONSOON WILL CONTINUE TO WORK EASTWARD THROUGH THE REGION TODAY. AREAS THAT RECEIVE MORNING SUN OVER THE WEST EXPECTED TO DESTABILIZE QUICKLY. ISOLATED THUNDERSTORM EXPECTED DURING THE LATE MORNING HOURS...MAINLY OVER THE MOUNTAINS WEST OF THE DIVIDE. THE INSTABILITY INCREASES EAST OF THE DIVIDE DURING THE AFTERNOON. INVERTED SURFACE TROUGH EXTENDING FROM CENTRAL COLORADO PROGGED BY THE GFS TO DEVELOP DURING THE AFTERNOON. THIS FEATURE WILL MAKE CONVECTION OVER THE BIG HORN MOUNTAINS AND EASTERN WIND RIVER MOUNTAINS SOMEWHAT MORE LIKELY. STILL EXPECTING HIGH BASED STORMS THAT WILL PRODUCE GUSTY WIND AND ONLY LOCALIZED MEASURABLE RAINFALL. NUMERICAL MODELS BACKING OFF ON STRENGTH OF ASSOCIATED SURFACE COLD FRONT TRAILING THE UPPER LOW TONIGHT. THE FRONT WILL PUSH THROUGH NORTHERN AND CENTRAL AREAS OF THE CWA TONIGHT BUT MID AND LOW- LEVEL CAA REMAINS WEAK SO NOT EXPECTING MUCH COOLING. INCREASED HIGH TEMPERATURES ON MONDAY AS A RESULT OF THE WEAK COOLING. LATEST MODELS INDICATING ANOTHER HOT DAY IN-STORE FOR MANY AREAS OF CENTRAL WYOMING MONDAY. THE WARMER TEMPS WILL RESULT IN MORE INSTABILITY MONDAY AFTERNOON BUT WITH H5 DRY AIR NOISING INTO THE AREA FROM THE NORTHWEST...NOT EXPECTING MORE THAN A SLIGHT CHANCE FOR A HIGH BASED THUNDERSTORM OVER THE MOUNTAINS. EASTERLY SURFACE LOW FORECAST TO DEVELOP OVER THE REGION MONDAY NIGHT AND TUESDAY...ADVECTING IN HIGHER DEWPOINTS FROM THE HIGH PLAINS. GFS AND ECMWF BOTH INDICATING A SLIGHT CHANCE FOR STORMS...MAINLY EAST OF THE DIVIDE TUESDAY AFTERNOON AND EVENING. .LONG TERM...WEDNESDAY THROUGH SUNDAY AT THE BEGINNING OF THE LONG TERM...A MEAN RIDGE WILL BE ACROSS THE WEST AND A TROUGH WILL BE OVER THE EASTERN PART OF THE COUNTRY. WEAK DISTURBANCES AND ADEQUATE MOISTURE SHOULD BE ENOUGH FOR THE POSSIBILITY FOR ISOLATED AFTERNOON/EVENING CONVECTION BOTH WEDNESDAY AND THURSDAY...WITH LESS EMPHASIS OVER THE WEST...WHERE SOME DRIER AIR IS PROJECTED BY THE MODELS. HOWEVER...THE BIG CHALLENGES FOR THE LONG TERM WILL BE THE TRACK OF A CUT OFF LOW CURRENTLY NEAR 38 NORTH AND 144 WEST...AND IF THE RIDGE REPOSITIONS ITSELF OVER THE WEST COAST...NORTH ALONG THE BRITISH COLUMBIA COAST. 00Z OPERATIONAL MODELS CONTINUE TO SHOW THE CUT OFF LOW HELPING TO BREAK DOWN THIS WESTERN RIDGE...WITH SOME HELP OF A SHORTWAVE TROUGH...PUSHING SOUTHEAST OUT OF CANADA INTO THE NORTHERN PLAINS THURSDAY/THURSDAY NIGHT ON THE BACKSIDE OF THE TROUGH CENTERED OVER MANITOBA/ONTARIO BORDER. HOWEVER...THERE STILL HAS BEEN RUN TO RUN CONSISTENCY PROBLEMS ESPECIALLY WITH THE GFS. 00Z GFS ENSEMBLE MEMBERS SUGGEST A WEAKENING RIDGE...BUT NOT AS MUCH AS 00Z OPERATIONAL MODELS ON FRIDAY/SATURDAY SUGGEST...WITH ENSEMBLE MEMBERS SUGGESTING THE RIDGE SHIFTING WEST...WITH THE FORECAST AREA BEING MORE INFLUENCED BY THE EASTERN TROUGH ON SUNDAY. HAVE TRENDED POPS A TAD UPWARDS ON SATURDAY/SATURDAY NIGHT...FOR THIS UPPER LOW TO AFFECT THE AREA. HOWEVER...MOST AREAS ARE STILL ONLY IN SLIGHT POPS WITH NORTHWEST MOUNTAINS IN CHANCE CATEGORY FOR NOW. NOT CONVINCED THAT THE UPPER LOW WILL BE ABLE TO BREAK DOWN THIS RIDGE AS MUCH AS THE MODELS SUGGEST...AND WOULD NOT BE SURPRISED IF THE RIDGE HANGS ON A BIT LONGER...WITH A MORE NORTHERLY TRACK OF THIS LOW. THE WARMEST/DRIEST DAY SHOULD BE THURSDAY UNDER THE RIDGE...WITH A GRADUAL COOLING TREND AS THE RIDGE BEGINS TO BREAK DOWN. A FEW WEAK COLD FRONTS ARE POSSIBLE DURING THE LONG TERM...BUT THE STRONGEST WOULD BE SATURDAY NIGHT/SUNDAY IF THE AREA BECOMES MORE INFLUENCED BY THE EASTERN TROUGH...WITH A DEEPER...COOLER NORTH/NORTHWEST FLOW. && .AVIATION... A COUPLE OF UPPER LEVEL DISTURBANCES WILL MOVE THROUGH A STRONG RIDGE OF HIGH PRESSURE TODAY. WIDELY HIGH-BASED SHOWERS AND THUNDERSTORMS WILL DEVELOP WEST OF THE DIVIDE 16Z-19Z AND SPREAD EAST OF THE DIVIDE IN THE AFTERNOON. THE STRONGEST STORMS WILL BE MAINLY NORTH OF A KJAC-KGEY-KBYG LINE. SOUTH OF THIS LINE...THUNDERSTORMS WILL MOVE EAST OF THE DIVIDE INTO A MORE STABLE AND DRIER AIRMASS WITH COLLAPSING CELLS AND ERRATIC OUTFLOW WIND OF 40-45KTS. A COLD FRONT WILL PLUNGE SOUTH EAST OF THE DIVIDE 00Z-06Z WITH WINDS SHIFTING NORTH...AND MOST STORMS EAST OF INTERSTATE 25 AFTER 06Z. && .FIRE WEATHER... VERY WARM TO HOT CONDITIONS EXPECTED ONCE AGAIN TODAY. THE MAIN WEATHER DIFFERENCE WILL BE THE INCREASED MID AND HIGH LEVEL CLOUD COVER ALONG WITH ISOLATED HIGH BASED THUNDERSTORMS. BREEZY TO LOCALLY WINDY CONDITIONS ARE EXPECTED WEST OF THE DIVIDE THIS AFTERNOON AND EARLY EVENING. A WEAK CANADIAN COLD FRONT WILL MOVE THROUGH NORTHERN AND CENTRAL ZONES TONIGHT. SLIGHT COOLING ALONG WITH SLIGHTLY HIGHER RELATIVE HUMIDITY VALUES ARE EXPECTED BEHIND THE FRONT...MAINLY EAST OF THE DIVIDE ON MONDAY. && .RIW WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...CHURCH LONG TERM...WM AVIATION...AEM FIRE WEATHER...CHURCH
Hazardous weather outlook, Jul 19, 5:00 AM MDT, 9 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 500 AM MDT SUN JUL 19 2009 WYZ001>020-022>030-201100- ABSAROKA MOUNTAINS-BIGHORN MOUNTAINS SOUTHEAST- BIGHORN MOUNTAINS WEST-CASPER MOUNTAIN-CODY FOOTHILLS- EAST SWEETWATER COUNTY-FLAMING GORGE- GREEN MOUNTAINS AND RATTLESNAKE RANGE-JACKSON HOLE-LANDER FOOTHILLS- NATRONA COUNTY LOWER ELEVATIONS-NORTH BIG HORN BASIN- NORTHEAST JOHNSON COUNTY-OWL CREEK AND BRIDGER MOUNTAINS- ROCK SPRINGS AND GREEN RIVER-SALT RIVER AND WYOMING RANGES- SOUTH LINCOLN COUNTY-SOUTHEAST BIG HORN BASIN- SOUTHEAST JOHNSON COUNTY-SOUTHWEST BIG HORN BASIN-STAR VALLEY- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN- UPPER GREEN RIVER BASIN FOOTHILLS-UPPER WIND RIVER BASIN- WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST-WIND RIVER MOUNTAINS WEST- YELLOWSTONE NATIONAL PARK- 500 AM MDT SUN JUL 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND CENTRAL WYOMING. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED OVER NORTHWEST WYOMING TODAY. ISOLATED COVERAGE IS ANTICIPATED FOR THE CENTRAL AND SOUTH...MAINLY DURING THE AFTERNOON AND EARLY EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING BRIEF MODERATE TO HEAVY RAIN AND WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT ANY RAINFALL AND WIND GUSTS IN EXCESS OF 40 MPH. THANK YOU. TEAM RIVERTON
In the hours before
Special weather statement, Jul 19, 12:40 PM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RIVERTON WY
1240 PM MDT SUN JUL 19 2009
WYZ001-002-191930-
ABSAROKA MOUNTAINS-YELLOWSTONE NATIONAL PARK-
1240 PM MDT SUN JUL 19 2009
...SIGNIFICANT WEATHER ADVISORY FOR PARK COUNTY UNTIL 130 PM MDT...
AT 1239 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF ICE BOX CANYON...OR 27 MILES
NORTHEAST OF LAKE...MOVING NORTHEAST AT 15 MPH.
ONE HALF INCH DIAMETER HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE
WITH THIS STORM.
RESIDENTS IN NORTHERN PARK COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
RIVERTON AT 1-800-211-1448.
LAT...LON 4500 10986 4500 10972 4485 10960 4470 11006
4486 11018 4502 10987
TIME...MOT...LOC 1840Z 240DEG 12KT 4483 11001
SMITHSpecial weather statement, Jul 19, 12:45 PM MDT, 1 hour 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1245 PM MDT SUN JUL 19 2009 WYZ002-015-016-191930- ABSAROKA MOUNTAINS-UPPER WIND RIVER BASIN-WIND RIVER MOUNTAINS EAST- 1245 PM MDT SUN JUL 19 2009 ...SIGNIFICANT WEATHER ADVISORY FOR FREMONT COUNTY UNTIL 130 PM MDT... AT 1244 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR U.S. HWY 287/26 MILE MARKER 50...OR 6 MILES NORTHWEST OF DUBOIS...MOVING EAST AT 25 MPH. VERY HEAVY RAIN...PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE POSSIBLE WITH THIS STORM. RESIDENTS IN NORTHWESTERN FREMONT COUNTY...INCLUDING THE LOCATIONS OF HWY JCT 26 AND UNION PASS RD...U.S. HWY 287/26 MILE MARKER 50... DUBOIS AND U.S. HWY 287/26 MILE MARKER 60...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4366 10920 4341 10924 4351 10989 4368 10986 TIME...MOT...LOC 1845Z 277DEG 21KT 4358 10974 SMITH
Special weather statement, Jul 19, 1:47 PM MDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 147 PM MDT SUN JUL 19 2009 WYZ012-014-025-192030- TETON AND GROS VENTRE MOUNTAINS-UPPER GREEN RIVER BASIN FOOTHILLS-WIND RIVER MOUNTAINS WEST- 147 PM MDT SUN JUL 19 2009 ...SIGNIFICANT WEATHER ADVISORY FOR SUBLETTE AND TETON COUNTIES UNTIL 230 PM MDT... AT 147 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR U.S. HWY 191 MILE MARKER 130...OR 30 MILES NORTHWEST OF PINEDALE...MOVING EAST AT 10 MPH. ONE HALF INCH DIAMETER HAIL...VERY HEAVY RAIN...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. RESIDENTS IN NORTHERN SUBLETTE AND SOUTHERN TETON COUNTIES... INCLUDING THE LOCATION OF U.S. HWY 191 MILE MARKER 130...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4334 10992 4309 10990 4311 11034 4329 11036 TIME...MOT...LOC 1947Z 266DEG 9KT 4320 11023 SMITH
Special weather statement, Jul 19, 1:55 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 155 PM MDT SUN JUL 19 2009 WYZ002-003-005-007-192045- ABSAROKA MOUNTAINS-CODY FOOTHILLS-OWL CREEK AND BRIDGER MOUNTAINS-SOUTHWEST BIG HORN BASIN- 155 PM MDT SUN JUL 19 2009 ...SIGNIFICANT WEATHER ADVISORY FOR FREMONT...HOT SPRINGS AND PARK COUNTIES UNTIL 245 PM MDT... AT 154 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF GOOSEBERRY CREEK TO 7 MILES NORTH OF ANCHOR DAM...OR ALONG A LINE EXTENDING FROM 15 MILES SOUTH OF MEETEETSE TO 27 MILES SOUTH OF MEETEETSE...MOVING SOUTHEAST AT 15 MPH. ONE HALF INCH DIAMETER HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN AND RAINFALL AMOUNTS AROUND ONE-HALF INCH ARE POSSIBLE WITH THESE STORMS. RESIDENTS IN NORTHERN FREMONT...SOUTHEASTERN PARK AND WESTERN HOT SPRINGS COUNTIES...INCLUDING THE LOCATIONS OF LEGEND ROCK AND HWY JCT 170 AND 174...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4386 10845 4350 10849 4372 10893 4408 10890 TIME...MOT...LOC 1955Z 305DEG 14KT 4394 10880 4376 10882 SMITH
Special weather statement, Jul 19, 2:02 PM MDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 202 PM MDT SUN JUL 19 2009 WYZ007-017-192045- OWL CREEK AND BRIDGER MOUNTAINS-WIND RIVER BASIN- 202 PM MDT SUN JUL 19 2009 ...SIGNIFICANT WEATHER ADVISORY FOR FREMONT AND HOT SPRINGS COUNTIES UNTIL 245 PM MDT... AT 201 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES SOUTH OF ANCHOR DAM...OR 28 MILES WEST OF THERMOPOLIS...MOVING EAST AT 30 MPH. ONE HALF INCH DIAMETER HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN AND RAINFALL AMOUNTS AROUND ONE-HALF INCH ARE POSSIBLE WITH THIS STORM. RESIDENTS IN NORTHERN FREMONT AND SOUTHERN HOT SPRINGS COUNTIES... SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4354 10812 4327 10822 4344 10889 4361 10884 TIME...MOT...LOC 2002Z 281DEG 25KT 4351 10874 SMITH
Special weather statement, Jul 19, 2:21 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 221 PM MDT SUN JUL 19 2009 WYZ017-192100- WIND RIVER BASIN- 221 PM MDT SUN JUL 19 2009 ...SIGNIFICANT WEATHER ADVISORY FOR FREMONT COUNTY UNTIL 300 PM MDT... AT 219 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES NORTHWEST OF MORTON...OR 18 MILES NORTH OF FORT WASHAKIE...MOVING EAST AT 20 MPH. ONE HALF INCH DIAMETER HAIL...VERY HEAVY RAIN AND AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THIS STORM. RESIDENTS IN CENTRAL FREMONT COUNTY...INCLUDING THE LOCATIONS OF MORTON...PILOT BUTTE RESERVOIR...STATE HWY 134 MILE MARKER 20 AND OCEAN LAKE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. REPORT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN RIVERTON AT 1-800-211-1448. LAT...LON 4329 10835 4299 10859 4319 10900 4337 10893 TIME...MOT...LOC 2021Z 284DEG 17KT 4326 10884 SMITH
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 12:40 PM MDT | Special Weather Statement | RIW | Park | 50 min |
| Jul 19, 12:45 PM MDT | Special Weather Statement | RIW | 45 min | |
| Jul 19, 1:47 PM MDT | Special Weather Statement | RIW | Sublette | 43 min |
| Jul 19, 1:55 PM MDT | Special Weather Statement | RIW | Hot Springs | 50 min |
| Jul 19, 2:02 PM MDT | Special Weather Statement | RIW | Hot Springs | 43 min |
| Jul 19, 2:45 PM MDT | Special Weather Statement | RIW | Hot Springs | 45 min |
| Jul 19, 2:58 PM MDT | Special Weather Statement | RIW | Sublette | 47 min |
| Jul 19, 4:01 PM MDT | Special Weather Statement | RIW | 44 min | |
| Jul 19, 4:02 PM MDT | Special Weather Statement | RIW | 58 min | |
| Jul 19, 4:52 PM MDT | Special Weather Statement | RIW | Teton | 53 min |
| Jul 19, 5:04 PM MDT | Special Weather Statement | RIW | Big Horn | 56 min |
| Jul 19, 5:07 PM MDT | Special Weather Statement | RIW | 53 min | |
| Jul 19, 5:12 PM MDT | Special Weather Statement | RIW | Natrona | 63 min |
| Jul 19, 5:44 PM MDT | Special Weather Statement | RIW | Sweetwater | 46 min |
Nearby
Special Weather Statements in Wyoming, 2009Every special weather statement in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.